# SDR CA130918008

- Difficulty date: September 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 28,730 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7506601
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, F/A CALLED COCKPIT, STATING THERE WAS SMOKE IN THE CABIN. CREW RETURNED TO AIRPORT AND ON FINAL APPROACH, SMOKE CLEARED.  FLIGHT CREW REPORTED THERE WAS A SMELL LIKE ENGINE OIL.  MAINTENANCE CARRIED OUT TROUBLESHOOTING AND FOUND OIL INSIDE THE LT AIRCONDTIONING DUCTING AND OIL SOAKED ON THE OUTLET DUCTING FOR THE LT ACM.  OIL LEVEL WAS FOUND EMPTY ON THE ACM BUT IT WAS STILL FREE TO ROTATE.  IT WAS SUSPECTED THE BEARING SEAL HAD FAILED ON THE SUBJECT COMPONENT.  ACM WAS REPLACED AND DUCTING CLEANED OUT AND ACFT RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.  ACM IS NOT SUBJECT TO ANY HARD TIME LIFE BUT HAS AN OIL LEVEL CHECK DONE EVERY 300 FLT HOURS AND AN OIL CHANGE EVERY 600 FLT HOURS.  BOTH THESE TASKS WERE DUE IN 27 FLT HOURS ON FAILED UNIT AND IT HAD ACCUMULATED, 3433 FLT HOURS SINCE O/H.
